# SDR UPS03240140

- Difficulty date: January 28, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- Aircraft time: 63,836 hours, 46,760 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Tail Skid
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C,  RT UPPER TERMINAL FITTING IN TAIL SKID BAY CRACKED.   REMOVED RT UPPER TERMINAL FITTING IAW SRM 51-30-02.  NEW FITTING INSTALLED IAW DRAWING 65-25992.
